# SDR UIEA2025011620031

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHTS L391, L644 AND L781.( EMERGENCY LIGHTS L391, L644 AND L781 LA MPS OF L391, L644 AND L781 WERE REPLACED. TASK CARD A-33-001-OO-01/001 INOP EMERGENCY LIGHTS L391, L644 AND L781 LAMPS OF L391, L644 AND L781 WERE REPLACED I.A.W. AMM 33-51-06-902-082 DATE 22 AUG 2024 REV 143. TEST WAS PERFORMED WITH SATISFACTORY RESULTS I.A.W. AMM 33-51-06-862-083. DATE 22 AUG 2024 REV 143. )
